MathSciNet Relay Station
MathSciNet bibliographic data
MR211260 (35 #2142) 46.50
Johnson, B. E. The uniqueness of the (complete) norm topology. Bull. Amer. Math. Soc. 73 1967 537–539.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement